Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Finite-dimensional Lie superalgebras of Cartan type over fields of prime characteristic

  • 34 Accesses

  • 56 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1

    Kac, V. G., Lie superalgebras.Advances in Mathematic, 1977, 26: 8.

  2. 2

    Petrogradski, V. M., Identities in the enveloping algebras for modular Lie superalgebras.J. Algebra. 1992, 45: 1.

  3. 3

    Strade, H., Fansteriner, R.,Modular Lie Algebra and Their Representation, New York: Dekker, 1988, 126.

  4. 4

    Wilson, R. L., A structural characterization of the simple Lie algebras of generalized Cartan type over fields of prime characteristics.J. Alebra, 1976, 40: 418.

Download references

Author information

Correspondence to Yongzheng Zhang.

About this article

Cite this article

Zhang, Y. Finite-dimensional Lie superalgebras of Cartan type over fields of prime characteristic. Chin.Sci.Bull. 42, 720–724 (1997). https://doi.org/10.1007/BF03186962

Download citation

Keywords

  • exterior algebra
  • Lie superalgebra
  • filtration